# SDR SWAA2012112901002

- Difficulty date: November 12, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LEFT OUTBOARD AFT FLAP.  REPAIRED LEFT OUTBOARD AFT FLAP IAW B737-300 SRM 51-70-10-2R-0.
